# SDR AALA20151203007

- Difficulty date: December 2, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 6,127 hours, 1,168 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHECK 1, PREVIOUS BLEND OUT ON FUSELAGE SKIN LAP JOINT AT STRINGER 29R, BETWEEN FRAME 20 & 21.  REPAIRED SKIN IAW SRM 53-00-201 PARA 4AA FIG 247.
